1. Automatic continuity of almost Jordan derivations on special Jordan Banach algebras

Ganesa Moorthy Chinnadurai; Siva Gurusamy

Volume 4, Issue 2 , April 2022, , Pages 11-16

http://dx.doi.org/10.30495/maca.2022.1946498.1040

Abstract
  The following is the question form of Kaplansky conjecture of 1958. Is every derivation on semisimple Banach algebra continuous? Kaplansky conjecture was proved by Johnson and Sinclair in 1968. The concept of almost Jordan derivations on Jordan Banach algebras is introduced in this article. Also, Kaplansky ...  Read More

2. Bicomplex valued bipolar metric spaces and fixed point theorems

Siva Gurusamy

Volume 4, Issue 1 , January 2022, , Pages 29-43

http://dx.doi.org/10.30495/maca.2021.1944542.1037

Abstract
  The concept of bicomplex valued bipolar metric space is introduced in this article, and some properties are derived. Also, some fixed point results of contravariant maps satisfying rational inequalities are proved for bicomplex valued bipolar metric spaces.  Read More